MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIFLEX; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIFLEX; SNARE, FLEXIBLE
Model Number M00562401
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captiflex snares device was used for polypectomy during a colonoscopy procedure performed on an unknown date.During the procedure, the handle piece started falling apart, and the cautery port metal fell out.The procedure was completed with another captiflex snare device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: approximated to july 1, 2025, based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0501 captures the reportable event of cautery pin detached.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: approximated to july 1, 2025, based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0501 captures the reportable event of cautery pin detached.Block h11: the returned captiflex snare was analyzed, and a visual evaluation was performed, and it was noted that the cautery pin was detached from the handle.No other problems with the device were noted.Although the device met all required manufacturing specifications and passed all controls and inspections with no abnormalities reported during the assembly process, the visual inspection of the returned unit confirmed the detachment issue.Boston scientific has initiated an investigation to further evaluate snare loops unable to cut events to determine the root cause of these events, as well as appropriate mitigation(s).Based on the analysis of the returned device and the information available, the most probable cause is manufacturing deficiency.Block h11: block e1 (initial reporter title) has been corrected.
 
Additional Manufacturer Narrative
Block h2: additional information: block e1 (initial reporter email) has been updated based on the additional information received on january 5, 2026.Block b3: approximated to july 1, 2025, based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0501 captures the reportable event of cautery pin detached.
 
Event or Problem Description

Brand Name
CAPTIFLEX
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22699374
Report Number3005099803-2025-03804
Device Sequence Number9150285
Product Code FDI
UDI-Device Identifier08714729019411
UDI-Public(01)08714729019411(17)270829(10)34744883
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K202478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562401
Device Catalogue Number6240
Device Lot Number0034744883
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer10/16/2025
01/05/2026
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date11/03/2025
01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown